“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 539
School of Mathematics
  Title:   IBN and related properties for rings
1.  A. Haghany
2.  K. Varadarajan
  Status:   Published
  Journal: Acta Math. Hungar.
  No.:  3
  Vol.:  94
  Year:  2002
  Pages:   251-261
  Supported by:  IPM
In this paper we first tackle certain basic questions concerning the Invariant Basis Number (IBN) property and the universal stably finite factor ring of a direct product of a family of rings. We then consider formal triangular matrix rings and obtain information concerning IBN, rank condition, stable finiteness and strong rank condition of such rings. Finally it is shown that being stably finite is a Morita invariant property.

Download TeX format
back to top
scroll left or right